# SDR SWAA2020062994706

- Difficulty date: June 21, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36663
- Aircraft time: 33,682 hours, 20,301 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT L/H AND R/H PHOTO LUMINESCENT STRIPS 'AM AND AK' ARE MISSING/DAMAGED. / REMOVED REPLACED AND INSTALLED AFT L/H AND R/H PHOTO LUMINESCENT STRIPS 'AM AND AK' PER AMM 33-51-15.
